A Completeness on an Online ϵ-Approximation Algorithm for Closed Frequent Itemset Mining in a Transactional Stream


Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1527/tjsai.b-g52
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,474
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Synthesizing Global Exceptional Patterns in Different Data Sources.Animesh Adhikari - 2012 - Journal of Intelligent Systems 21 (3):293-323.
An Efficient Top-Down Mining of Negative Association Rules.Noriko Ide, Koji Iwanuma & Yoshitaka Yamamoto - 2014 - Transactions of the Japanese Society for Artificial Intelligence 29 (4):406-415.
Frequent Closed Item Set Mining Based on Zero-Suppressed BDDs.Shin-Ichi Minato & Hiroki Arimura - 2007 - Transactions of the Japanese Society for Artificial Intelligence 22:165-172.
Frequent Closed Item Set Mining Based on Zero-Suppressed BDDs.Shin-Ichi Minato & Hiroki Arimura - 2007 - 人工知能学会論文誌: Transactions of the Japanese Society for Artificial Intelligence 22 (2):165-172.
On the Computational Complexity of Best L1-Approximation.Paulo Oliva - 2002 - Mathematical Logic Quarterly 48 (S1):66-77.
Frequent Pattern Mining From a Single Graph with Quantitative Itemsets.Yuuki Miyoshi, Tomonobu Ozaki, Koji Eguchi & Takenao Ohkawa - 2011 - Transactions of the Japanese Society for Artificial Intelligence 26:284-296.
The Maximal Closed Classes of Unary Functions in P‐Valued Logic.Liu Renren & Lo Czukai - 1996 - Mathematical Logic Quarterly 42 (1):234-240.

Analytics

Added to PP index
2019-09-14

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature